# SDR AALA202012169008

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 52,714 hours, 33,558 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: L618
- Condition: Tripped
- Location: Lt Wing Flaps
- Part time: 61,506 hours, 30,507 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON DESCENT INTO AUS, AN EMERGENCY WAS DECLARED DUE TO A FLIGHT CONTROL FLAPS FAULT MESSAGE.  THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT WING NR 1 FLAP ACTUATOR TORQUE LIMITER TRIPPED AND REPLACED THE FLAP ACTUATOR, PER AMM 27-54-49.
